# SDR CA110215001

- Difficulty date: February 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 63,486 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6874191
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, ALL PRE DESCENT CHECKS COMPLETED, AT FL230 NR 2 GEARBOX PRESSURE FALL RAPIDLY AND ANNUNCIATOR LOW PRESSURE LIGHT CAME ON, EXPERIENCE DROP IN HP AND HIGHER THAN NORMAL TIT.  A PRECAUTIONARY SHUTDOWN CHECKLIST COMPLETED, PROPELLER FEATHERED ATC CALLED PROCEEDED TO STRAIGHT TO RUNWAY 18 CYVO ON A SINGLE ENGINE IN RANGE LANDING. SMOOTH LANDING CARRIED OUT NORMALLY AND TAXIED TO GATE.  MX CONFIRMED INTERNAL GEARBOX FAILURE FOR THE ENGINE TACHOMETER DRIVE, ENGINE REPLACED, LEAK AND ENGINE POWER RUN CARRIED OUT SERVICEABLE, ACFT RETURNED TO SERVICE.
